# SDR FDEA201412204154

- Difficulty date: December 20, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug MD-10-10F
- Aircraft serial: 47806
- Aircraft time: 74,481 hours, 33,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 0706
- Condition: Discharged
- Location: Cabin
- Part time: 18,307 hours, 6,064 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMER LIGHT BATTERY 1 LOW ALERT ON POST FLIGHT INSPECTION.  R & R EMER BATTERY PACK.  OPERATIONS CHECKED NORMAL.
